# SDR UPS97224584

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING ON CUSTOMER CARD 740177 FOUND CORROSION ON SHEAR WEB BS 1176 LBL 40 TO 50 WL 208.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED SHEAR WEB AT STA 1176 LBL 40 TO 50 WL 208 IAW SRM 51-40-2.
